# SDR HEEA955541

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 412060603102
- Condition: Cracked
- Location: Cell Seams
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL HAS CRACKED SEAMS.
